10.1002/(sici)1096-9853(1998110)22:11<903::aid-nag947>3.0.co;2-i
Doi:
10.1002/(sici)1096-9853(1998110)22:11<903::aid-nag947>3.0.co;2-i
Title:
Bifurcations of thick-walled hollow cylinders of geomaterials under axisymmetric compression
Author: Chau, K. T.; Choi, S. K.
Year: 1998
Month: 11
Volume: 22
Issue: 11
First_page: 903
Last_page: 919
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 591104e1453487ad09427b6154a199a1
Filesize: 192891
Timeadded: 2014-08-31 21:38:27
Journalid: 9917
Original Link: https://www.wenrao.com/i/2tKXPwximGqmUb3qV
用户也喜欢